Journal of Symbolic Logic

Comparison of Russell's Resolution of the Semantical Antinomies with that of Tarski

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 4 (1976), 747-760.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739862

Mathematical Reviews number (MathSciNet)
MR441682

Zentralblatt MATH identifier
0383.03005

JSTOR
links.jstor.org

Citation

Church, Alonzo. Comparison of Russell's Resolution of the Semantical Antinomies with that of Tarski. J. Symbolic Logic 41 (1976), no. 4, 747--760. https://projecteuclid.org/euclid.jsl/1183739862


Export citation

Corrections

  • See Correction: Errata: Comparison of Russell's Resolution of the Semantical Antinomies with that of Tarski. J. Symbolic Logic, Volume 45, Issue 4 (1980), --.